# SDR QXEA0100767

- Difficulty date: May 8, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT-HAND INBOARD FLAP A-FRAME SUPPORT ASSEMBLY HAS OVER SIZED BORES IN AFT 3 ATTACH HOLES.  OVERSIZE HOLES REAMED TO .3125 MIN FOR 5/16 BOLT AS PER FOKKER SRM 51-32-01, PAGE 11, TABLE 6.  BOLTS INSTALLED PER FOKKER FAX TS01.54655 AND HORIZON AIR EA 4-57-558.
